# SDR 00FDEA00752

- Difficulty date: November 1, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N235FE
- Make and model: Boeing 727247
- Aircraft serial: 21329
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Faulty
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT GEAR EXT AND THREE GREEN LIGHT ALL RED GEAR UNSAFE LIGHTS REMAIN ILLUM.  RECYCLED GEAR AND GOT NORMAL IND AFT 2ND ATTEMPT.  *S/D*  REMOVED FOR ACCESS P/S LINES, RECONNECTED AND LEAK CK GOOD PER B727-200 MM 34-11-000-5.
